Access Restriction

Author Sengupta, Sukalyan
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Doubly noncentral z distribution ♦ Cumulative probabilities ♦ Approximations ♦ Quality control problem ♦ Ratio of normal variables
Education Level UG and PG
Learning Resource Type Article
Journal Australian Journal of Statistics
Volume Number 33
Issue Number 2
Page Count 5
Starting Page 181
Ending Page 177